Alert archive / Michigan / Severe Thunderstorm Warnings in 2007
Severe Thunderstorm Warning 71, NWS Grand Rapids, MI
NWS Grand Rapids, MI issued this severe thunderstorm warning at Aug 22, 2007, 9:48 PM EDT for Clinton County, Gratiot County, Michigan. It was in force for 72 min. 4 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 22, 2007, 9:48 PM EDT (01:48 UTC)
- Expired
- Aug 22, 2007, 11:00 PM EDT
- In force
- 72 min
- Issued by
- NWS Grand Rapids, MI
- Area
- Counties, with a storm outline in the text
Counties Clinton County, MI, Gratiot County, MI
The radar
The Grand Rapids radar (KGRR), 80 km from the middle of the area, began a volume at 01:50 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 22, 9:58 PM EDT | TSTM WND DMG | 2 E Maple Rapids, MI | TWO 12 INCH DIAMETER TREES DOWN EAST OF MAPLE RAPIDS AND SOUTH OF ELSIE. |
| Aug 22, 10:00 PM EDT | TSTM WND DMG | Perrinton, MI | A FEW TREES DOWN |
| Aug 22, 10:10 PM EDT | TSTM WND DMG | Ithaca, MI | A FEW TREES DOWN. ALSO TREES DOWN NEAR ALMA AND ASHLEY AROUND THE SAME TIME. |
| Aug 22, 10:26 PM EDT | HAIL 0.25 | 3 E Alma, MI |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 10 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Aug 22, 8:19 PM EDT | Severe Thunderstorm Watch | SPC | 4 hr |
The nearest sounding before it
Detroit, MI (KDTX), launched 00:00Z, 1.8 hours before the alert went out and 112 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1963 J/kg
- Mixed-layer CIN
- -18 J/kg
- Mixed-layer LCL
- 1187 m above ground
- 0-6 km bulk shear
- 18 kt
- 0-1 km storm-relative helicity
- 45 m²/s²
- 0-3 km storm-relative helicity
- 123 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS53 KGRR 230148
SVRGRR
MIC037-057-230300-
/O.NEW.KGRR.SV.W.0071.070823T0148Z-070823T0300Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
948 PM EDT WED AUG 22 2007
THE NATIONAL WEATHER SERVICE IN GRAND RAPIDS
HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
GRATIOT COUNTY IN CENTRAL MICHIGAN
CLINTON COUNTY IN SOUTH CENTRAL MICHIGAN
* UNTIL 1100 PM EDT
* AT 945 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING
FROM 20 MILES WEST OF ALMA TO 12 MILES SOUTHWEST OF ITHACA TO 24
MILES WEST OF DEWITT...AND MOVING EAST AT 30 MPH.
* SEVERE THUNDERSTORMS WILL BE NEAR...
MIDDLETON AND SUMNER BY 955 PM EDT
EUGENE AND PERRINTON BY 1000 PM EDT
POMPEII...WESTPHALIA AND MAPLE RAPIDS BY 1005 PM EDT
OLA...ELWELL AND BRIDGEVILLE BY 1010 PM EDT
LARGE HAIL...DAMAGING WINDS...AND HEAVY RAIN ARE EXPECTED FROM THIS
STORM. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THE STORM HAS PASSED.
INTENSE LIGHTNING IS OCCURRING WITH THIS STORM. IF OUTDOORS...STAY
AWAY FROM ISOLATED HIGH OBJECTS SUCH AS TREES. MOVE INDOORS IF
POSSIBLE. WHEN INDOORS...STAY AWAY FROM WINDOWS AND DOORS AND AVOID
USING TELEPHONES UNLESS IT IS AN EMERGENCY. TRY TO UNPLUG UNNECESSARY
ELECTRICAL APPLIANCES BEFORE THE THUNDERSTORM APPROACHES.
LAT...LON 4344 8484 4319 8484 4281 8480 4280 8440
4315 8440 4344 8441
$$
932 follow-up statements
000
WWUS53 KGRR 230212
SVSGRR
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
1010 PM EDT WED AUG 22 2007
MIC037-057-230300-
/O.CON.KGRR.SV.W.0071.000000T0000Z-070823T0300Z/
GRATIOT MI-CLINTON MI-
1010 PM EDT WED AUG 22 2007
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1100 PM EDT
FOR CLINTON AND GRATIOT COUNTIES...
AT 1006 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS
IN EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE
EXTENDING FROM ST. JOHNS TO BEEBE...AND MOVING EAST AT 35 MPH.
SEVERE THUNDERSTORMS WILL BE NEAR...
ASHLEY...RATHBONE...EDGEWOOD...WHEELER AND BANNISTER BY 1015 PM EDT
DAMAGING WINDS IN EXCESS OF 60 MILES AN HOUR ARE EXPECTED FROM THIS
STORM. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THE STORM HAS PASSED.
INTENSE LIGHTNING IS OCCURRING WITH THIS STORM. IF OUTDOORS...STAY
AWAY FROM ISOLATED HIGH OBJECTS SUCH AS TREES. MOVE INDOORS IF
POSSIBLE. WHEN INDOORS...STAY AWAY FROM WINDOWS AND DOORS AND AVOID
USING TELEPHONES UNLESS IT IS AN EMERGENCY. TRY TO UNPLUG UNNECESSARY
ELECTRICAL APPLIANCES BEFORE THE THUNDERSTORM APPROACHES.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 100 AM EDT
THURSDAY MORNING FOR SOUTHWESTERN MICHIGAN.
LAT...LON 4344 8484 4319 8484 4281 8480 4280 8440
4344 8441
$$
MEADE000
WWUS53 KGRR 230258
SVSGRR
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
1058 PM EDT WED AUG 22 2007
MIC037-057-230308-
/O.EXP.KGRR.SV.W.0071.000000T0000Z-070823T0300Z/
GRATIOT MI-CLINTON MI-
1058 PM EDT WED AUG 22 2007
...THE SEVERE THUNDERSTORM WARNING FOR CLINTON AND GRATIOT COUNTIES
WILL BE ALLOWED TO EXPIRE...
NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE LINE OF
THUNDERSTORMS WHICH PROMPTED THE WARNING HAVE EXITED THE WARNED AREA.
THEREFORE THE SEVERE THUNDERSTORM WARNING HAS BEEN ALLOWED TO EXPIRE.
LAT...LON 4344 8484 4319 8484 4281 8480 4280 8440
4344 8441
$$
MEADEWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Grand Rapids, MI wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 22, 6:40 PM EDT, 3 hours 8 minutes earlier.
Area forecast discussion, Aug 22, 6:40 PM EDT, 3 hours 8 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE GRAND RAPIDS MI 640 PM EDT WED AUG 22 2007 LATEST UPDATE...SHORT TERM... .SYNOPSIS...(403 PM EDT WED AUG 22 2007) A FRONTAL BOUNDARY IS EXPECTED TO OSCILLATE NORTH AND SOUTH THROUGH THE REGION THE NEXT SEVERAL DAYS. ADDITIONAL SHOWERS AND THUNDERSTORMS CAN BE EXPECTED AT TIMES THROUGH SATURDAY...AT WHICH TIME A COLD FRONT WILL SWEEP THROUGH BRINGING DRY HIGH PRESSURE INTO THE AREA. SEVERE WEATHER IS ALSO POSSIBLE THE NEXT FEW DAYS...WHERE STORMS MAY CONTAIN HEAVY RAIN...DAMAGING WINDS AND HAIL. && .SHORT TERM... (640 PM EDT WED AUG 22 2007) A LINE OF STRONG TO SEVERE STORMS STRETCHING FROM IOWA THROUGH EASTERN WISCONSIN CONTINUES TO MOVE NORTHEAST AND IS CROSSING THE LAKE ATTM. THESE STORMS ARE DEVELOPING ALONG A FRONTAL BOUNDARY AND IN ADVANCE OF SEVERAL SHORT WAVES MOVING THROUGH THE UPPER MIDWEST. THE STORMS ARE MOVING INTO AN ENVIRONMENT THAT HAS SOME CINH AND AWAY FROM A MORE FAVORABLE ENVIRONMENT. THUS THEY SHOULD WEAKEN A BIT...BUT WON/T DISSIPATE. WE INCREASED POPS TO REFLECT HIGHER POPS OVER THE NW CWA. MORE STORMS WILL ARRIVE OVERNIGHT AS CONVECTION NEAR THE MISSISSIPPI MOVES EASTWARD. THURSDAY AND THURSDAY NIGHT A HEALTHY LOW LEVEL JET IS PROGD TO REMAIN IN THE AREA. NAM HAS A 55 KNOT LLJ MOVING INTO WEST CENTRAL LOWER MICHIGAN AT 00Z IN THE EVENING. THIS MAY BE A BIT OVERDONE...BUT THE GFS HAS A 50 KNOT LLJ OVER THE LAKE AT THE SAME TIME WHICH LENDS CREDENCE TO IT. IF THIS MATERIALIZES AND WE CAN DEVELOP INSTABILITY IN THE WAKE OF AN OVERNIGHT/THURSDAY MORNING MCS THINGS COULD GET INTERESTING. A SIGNIFICANT WIND THREAT WOULD BE IN THE OFFING. WITH SOME UNCERTAINTY IN THE STRENGTH OF THE LLJ AND THE EVOLUTION OF CONVECTION/DEVELOPING INSTABILITY NOT READY TO GET TOO EXCITED JUST YET. WILL BE INTERESTED TO SEE HOW THE LLJ IS HANDLED IN UPCOMING MODEL RUNS. FRIDAY AND FRIDAY NIGHT MUCH THE SAME SCENARIO IS IN PLACE WITH A WAVE RIDING THROUGH THE FORECAST AREA ALONG THE BOUNDARY. && .LONG TERM... (327 PM EDT WED AUG 22 2007) THE EXTENDED PERIOD LOOKS DRY FOR THE MOST PART. A SFC LOW AND COLD FRONT WILL BE MOVING THROUGH LOWER MICHIGAN EARLY SATURDAY. MODEL TIMING DIFFERENCES...THE GFS BEING QUICKER...PRECLUDE REMOVING POPS TOTALLY FROM THE GRIDS DURING THE AFTERNOON. ALTHOUGH SREF POPS DECREASE SIGNIFICANTLY DURING THE AFTERNOON HOURS. THE FRONT SHOULD CLEAR THE CWA BY SATURDAY EVENING AFTER WHICH HIGH PRESSURE WILL BUILD SOUTH INTO THE REGION AND PROVIDE DRY WX UNTIL TUESDAY NIGHT AND WEDNESDAY WHEN THE NEXT FRONT APPROACHES. && .AVIATION...(240 PM EDT WED AUG 22 2007 ) WARM FRONT IS BASICALLY NORTH OF THE CWA ATTM. SCT CU WILL BE VISIBLE THROUGH SUNSET. AS INSTABILITY RISES THIS AFTERNOON...WE CAN/T RULE OUT A SHOWER/THUNDERSTORM. HOWEVER...WITH THE LACK OF A FOCUS CHANCE/S AREN/T HIGH. THE BETTER CHANCE OF PCPN WILL COME OVERNIGHT WHEN THE MCS OVER IOWA MOVES EAST. BASICALLY VFR CONDITIONS THIS AFTERNOON. EXPECT SOME 3-5SM BR TONIGHT DUE TO ABUNDANT LOW LEVEL MOISTURE. ALSO TSRA VCNTY IS IN THE TAFS. && .MARINE... (403 PM EDT WED AUG 22 2007) WAVES TONIGHT WILL REMAIN MANAGEABLE IN THE 1 TO 2 FOOT RANGE WITH AN INCREASING SOUTH WIND. ON THURSDAY THOUGH...SMALL CRAFT ADVISORIES MAY BE NEEDED AS WAVES PUSH INTO THE 3 TO 5 FOOT RANGE. && .HYDROLOGY... (403 PM EDT WED AUG 22 2007) A REAL CONCERN BY EARLY IN THE WEEKEND COULD BE ELEVATED RIVER LEVELS IF WE CONTINUE TO GET MCS/S ROLLING THROUGH THE CWA. RIGHT NOW...RIVERS ARE HIGHER THAN NORMAL FOR AUGUST...BUT THERE IS STILL A WAYS TO GO TO GET TO BANKFULL AT MOST SITES. WE WILL CONTINUE TO MONITOR RIVER LEVELS. A WARM...MOIST AIR MASS IN PLACE SHOULD CONTINUE TO FUEL BOUTS OF HEAVY RAIN. && .GRR WATCHES/WARNINGS/ADVISORIES... MI...NONE. LM...NONE. && SYNOPSIS: DUKE SHORT TERM: DUKE/93 LONG TERM: 93 AVIATION: 93 MARINE: DUKE HYDROLOGY: DUKE
Hazardous weather outlook, Aug 22, 10:21 AM EDT, 11 hours 27 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GRAND RAPIDS MI 1021 AM EDT WED AUG 22 2007 MIZ037>040-043>046-050>052-056>059-064>067-071>074-230900- MASON-LAKE-OSCEOLA-CLARE-OCEANA-NEWAYGO-MECOSTA-ISABELLA-MUSKEGON- MONTCALM-GRATIOT-OTTAWA-KENT-IONIA-CLINTON-ALLEGAN-BARRY-EATON- INGHAM-VAN BUREN-KALAMAZOO-CALHOUN-JACKSON- 1021 AM EDT WED AUG 22 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST LOWER MICHIGAN. .DAY ONE...TODAY AND TONIGHT THUNDERSTORMS ARE EXPECTED TO REDEVELOP THIS AFTERNOON AND EVENING. SOME OF THESE STORMS COULD BECOME SEVERE WITH LARGE HAIL AND DAMAGING WINDS IN EXCESS OF 60 MPH. AN ISOLATED TORNADO IS ALSO POSSIBLE. LOCALLY HEAVY RAINFALL COULD RESULT IN SOME URBAN AND SMALL STREAM FLOODING. THUNDERSTORM MOVEMENT TODAY AND TONIGHT WILL BE EAST SOUTHEAST AT AROUND 30 MPH. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY THUNDERSTORMS ARE IN THE FORECAST THURSDAY THROUGH SATURDAY AS AN ACTIVE FRONTAL BOUNDARY REMAINS STALLED OVER THE AREA. SEVERE WEATHER AND LOCALLY HEAVY RAINFALL WILL BE POSSIBLE EACH DAY. THE FRONT SHOULD CLEAR THE AREA TO THE SOUTHEAST SATURDAY NIGHT... WITH QUIET WEATHER ANTICIPATED FOR SUNDAY THROUGH TUESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED EACH DAY TODAY THROUGH SATURDAY. LMZ844>849-230900- ST JOSEPH TO SOUTH HAVEN-SOUTH HAVEN TO HOLLAND- HOLLAND TO GRAND HAVEN-GRAND HAVEN TO WHITEHALL- WHITEHALL TO PENTWATER-PENTWATER TO MANISTEE- 1021 AM EDT WED AUG 22 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST LOWER MICHIGAN. .DAY ONE...TODAY AND TONIGHT AREAS OF FOG AND HAZE WILL BE POSSIBLE TODAY AND TONIGHT ON LAKE MICHIGAN AS WARM...MOIST AIR MOVES OVER THE SOUTHERN AND CENTRAL PORTIONS OF THE LAKE FROM THE SOUTHWEST. THUNDERSTORMS ARE EXPECTED TO REDEVELOP THIS AFTERNOON AND EVENING. SOME OF THESE STORMS COULD BECOME SEVERE WITH LARGE HAIL AND DAMAGING WINDS IN EXCESS OF 60 MPH. THUNDERSTORM MOVEMENT TODAY AND TONIGHT WILL BE EAST SOUTHEAST AT AROUND 30 MPH. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY THUNDERSTORMS ARE IN THE FORECAST THURSDAY THROUGH SATURDAY AS AN ACTIVE FRONTAL BOUNDARY REMAINS STALLED OVER THE AREA. SEVERE WEATHER AND LOCALLY HEAVY RAINFALL WILL BE POSSIBLE EACH DAY. THE FRONT SHOULD CLEAR THE AREA TO THE SOUTHEAST SATURDAY NIGHT...WITH QUIET WEATHER ANTICIPATED FOR SUNDAY THROUGH TUESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED EACH DAY TODAY THROUGH SATURDAY. MEADE/DUKE
In the hours before
Special weather statement, Aug 22, 7:45 PM EDT, 2 hours 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
745 PM EDT WED AUG 22 2007
MIZ037>040-043>046-050>052-056>059-230045-
CLARE-CLINTON-GRATIOT-IONIA-ISABELLA-KENT-LAKE-MASON-MECOSTA-
MONTCALM-MUSKEGON-NEWAYGO-OCEANA-OSCEOLA-OTTAWA-
745 PM EDT WED AUG 22 2007
...THUNDERSTORMS DEVELOPING OVER WEST CENTRAL LOWER MICHIGAN...
AT 744 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT
THUNDERSTORMS WERE RAPIDLY DEVELOPING ACROSS WEST MICHIGAN NORTH OF
A HOLLAND TO LOWELL LINE. THESE STORMS WERE MOVING NORTHEAST AT 35
MPH.
THUNDERSTORMS WILL CONTINUE DEVELOPING THIS EVENING AND MANY OF THE
STORMS WILL CONTAIN WIND GUSTS TO 40 MPH AND SMALL HAIL. A COUPLE OF
THE STORMS WILL BE CAPABLE OF BECOMING SEVERE WITH WIND GUSTS TO 60
MPH.
KEEP AN EYE TO THE SKY TONIGHT AND SEEK SHELTER IF THREATENING
WEATHER APPROACHES.
LAT...LON 4413 8639 4355 8648 4278 8616 4279 8447
4348 8465 4413 8466
93Local storm report, Aug 22, 8:47 PM EDT, 1 hour 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
847 PM EDT WED AUG 22 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0825 PM TSTM WND GST NORTON SHORES 43.16N 86.25W
08/22/2007 M63 MPH MUSKEGON MI BROADCAST MEDIA
HENRY STREET.
&&
MKALEMBKLocal storm report, Aug 22, 9:16 PM EDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
916 PM EDT WED AUG 22 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0855 PM TSTM WND GST GRANDVILLE 42.90N 85.76W
08/22/2007 M58 MPH KENT MI BROADCAST MEDIA
LARGE BRANCH IN YARD.
0910 PM TSTM WND DMG EAST GRAND RAPIDS 42.95N 85.61W
08/22/2007 KENT MI LAW ENFORCEMENT
LARGE DIAMETER TREE DOWN HALL AND LENOX.
&&
MKALEMBKLocal storm report, Aug 22, 9:20 PM EDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
920 PM EDT WED AUG 22 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0820 PM TSTM WND GST MUSKEGON 43.23N 86.26W
08/22/2007 M62 MPH MUSKEGON MI MESONET
&&
MKALEMBKSpecial weather statement, Aug 22, 9:33 PM EDT, 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
933 PM EDT WED AUG 22 2007
MIZ059-230200-
CLINTON-
933 PM EDT WED AUG 22 2007
...SPECIAL WEATHER STATEMENT...
AT 925 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR ST. JOHNS...MOVING NORTHEAST AT 30 MPH.
LOCATIONS IN OR NEAR THE PATH INCLUDE...ELSIE.
GUSTY WINDS MAY CAUSE SMALL OBJECTS SUCH AS TRASH BINS TO BLOW
AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS TREES.
THIS STORM WILL BE CAPABLE OF PRODUCING LOCALLY A HALF INCH OF RAIN
IN LESS THAN AN HOUR.
SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS PASSED.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 100 AM EDT
THURSDAY MORNING FOR SOUTHWESTERN MICHIGAN.
LAT...LON 4290 8439 4283 8454 4299 8463 4307 8449
4308 8445 4310 8442 4312 8437 4291 8438Local storm report, Aug 22, 9:48 PM EDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
948 PM EDT WED AUG 22 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0940 PM HAIL 1 N GREENVILLE 43.19N 85.25W
08/22/2007 E0.75 INCH MONTCALM MI BROADCAST MEDIA
&&
MEADEThe office that day
Everything else NWS Grand Rapids, MI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 22, 8:07 PM EDT | Severe Thunderstorm Warning | GRR | Muskegon | 38 min |
| Aug 22, 8:31 PM EDT | Severe Thunderstorm Warning | GRR | Ottawa | 44 min |
| Aug 22, 8:41 PM EDT | Severe Thunderstorm Warning | GRR | Newaygo | 49 min |
| Aug 22, 8:50 PM EDT | Severe Thunderstorm Warning | GRR | Kent | 40 min |
| Aug 22, 9:26 PM EDT | Severe Thunderstorm Warning | GRR | Ionia, Montcalm | 64 min |
| Aug 22, 9:33 PM EDT | Special Weather Statement | GRR | Clinton | 27 min |
| Aug 23, 1:28 AM EDT | Special Weather Statement | GRR | Van Buren | 62 min |
| Aug 23, 2:19 AM EDT | Special Weather Statement | GRR | Kalamazoo | 56 min |
| Aug 23, 2:56 AM EDT | Special Weather Statement | GRR | Calhoun, Jackson | 64 min |
| Aug 23, 3:55 AM EDT | Severe Thunderstorm Warning | GRR | Jackson | 35 min |
| Aug 23, 4:04 AM EDT | Severe Thunderstorm Warning | GRR | Ingham | 41 min |
| Aug 23, 3:32 PM EDT | Tornado Warning | GRR | Isabella, Mecosta, Montcalm | 58 min |
| Aug 23, 4:15 PM EDT | Special Weather Statement | GRR | Gratiot | 30 min |
| Aug 23, 4:24 PM EDT | Severe Thunderstorm Warning | GRR | Gratiot | 28 min |
| Aug 23, 4:30 PM EDT | Tornado Warning | GRR | Isabella | 30 min |
| Aug 23, 4:50 PM EDT | Special Marine Warning | GRR | 85 min | |
| Aug 23, 5:17 PM EDT | Severe Thunderstorm Warning | GRR | Allegan, Kalamazoo, Van Buren | 88 min |
| Aug 23, 5:57 PM EDT | Severe Thunderstorm Warning | GRR | Ottawa | 69 min |
| Aug 23, 6:15 PM EDT | Severe Thunderstorm Warning | GRR | Barry, Kent | 60 min |
| Aug 23, 6:27 PM EDT | Severe Thunderstorm Warning | GRR | Calhoun, Eaton, Ionia | 67 min |
| Aug 23, 6:53 PM EDT | Severe Thunderstorm Warning | GRR | Clinton, Ingham, Jackson | 65 min |
| Aug 23, 7:11 PM EDT | Special Weather Statement | GRR | Gratiot, Montcalm | 64 min |
| Aug 23, 7:31 PM EDT | Special Marine Warning | GRR | 89 min |
Nearby
Severe Thunderstorm Warnings in Michigan, 2007Every severe thunderstorm warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.